# SDR DALA2016030801756

- Difficulty date: February 29, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 62,999 hours, 45,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT WHEEL WELL FWD FRAME.  REPAIRED RT WHEEL WELL FWD FRAME IAW ERA 544460-14 TEMP REPAIR.  PERMANENT REPAIR WILL NEED TO BE C/W IN 10 DAYS FROM 2/29/16.
